# SDR CA140502005

- Difficulty date: April 30, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B16
- Aircraft time: 5,539 hours
- Engine: Ge CF343A1
- System (JASC): 2423 · Phase Adapter
- Part: Adapter
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FREQUENCY CONVERTER BLOW OUT ON TEST.  THE BREAKER NEVER TRIPPED.
